# SDR DXTA2019070502568

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 10,643 hours, 7,104 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY BLEED AIR SMELL IN COCKPIT AND CABIN WITH ACM RUNNING. STARTS WHEN APU BLEED AIR IS TURNED ON AND CONTINUES INFLIGHT. AFTER A 1 HOUR FLIGHT WITH APU OFF SMELL WAS STILL PRESENT IN COCKPIT.  ****** CORRECTIVE ACTION ***** ACCOMPLISHED VISUAL & BORESCOPE INSPECTION OF APU WITH NO DEFECTS NOTED. ACCOMPLISHED TASK CARD#: TC-680-21-120905M ECS DUCT BURN OUT PROCEDURE AS OUTLINED IN TASK CARD. REMOVED AND REPLACED COALESCER WITH CUSTOMER SUPPLIED PART, PIN: 83237-12, SIN: NIA. IAW: MM 
CHAP.12-19-00. LEAK & OPERATIONALLY CHECKS GOOD. ALSO CHECKED APU OIL SERVICE, OIL SERVICE CHECKED GOOD. IAW: MM CHAP. 12-20-49, AND ENGINE/SYSTEM MM CHAP. 49-00-00. RAN APU 1 .5 HRS. WITH NO OIL SMELL NOTED, ALSO RAN BOTH ENGINES FOR AN HOUR WITH NO OIL SMELL NOTED.
